# SDR CALA2022032500781

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 59,804 hours, 26,215 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: R57248341491
- Condition: Chipped
- Location: Rh Wing Rib
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 5 FWD LUG BUSHING CHIPPED PER HAECO LCQ N/R 9290638/ 22638 GEN BY V061642
